# SDR WTAA960138

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Radius Rod
- Part number: 1847F
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - LEFT MAIN GEAR INDICATES DOWN AND LOCKED WITH GEAR RETRACTED.  INDICATION NORMAL AFTER GEAR WAS CYCLED.  MAINTENANCE REPLACED LEFT MAIN LANDING GEAR RADIUS ROD.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
